Caputo’s Implicit Solution of Space-Fractional Diffusion Equations by QSSOR Iteration

Sunarto, Andang and Jumat, Sulaiman and Azali, Saudi (2018) Caputo’s Implicit Solution of Space-Fractional Diffusion Equations by QSSOR Iteration. American Sciantific Publisher, 24 (04). pp. 1927-1932. ISSN 1496125960

Caputo’s Implicit Solution of Space-Fractional.pdf

Download (141kB) | Preview


In this study, we present the Caputo’s implicit finite difference solution for the one-dimensional linear space-fractional diffusion equations based on the quarter-sweep Caputo’s implicit finite difference approximation equation. To derive the approximation equation, firstly the proposed problem will be discretized by using the Caputo’s space fractional derivative and the second-order central difference scheme. Then we can construct a linear system which has been solved by using Quarter-Sweep SOR (QSSOR)iterative method. The numerical results of this iterative method will be compared with other existing SOR methods such as Full-Sweep SOR (FSSOR) and Half-Sweep SOR (HSSOR). Finally it can be concluded that the proposed iterative method is superior compared with the FSSOR and HSSOR methods. Keywords

Item Type: Article
Uncontrolled Keywords: Caputo’s fractional derivative;Implicit Scheme; QSSOR method
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Law, Arts and Social Sciences > School of Management
Depositing User: Syahril Syahril M.Ag
Date Deposited: 01 Apr 2019 08:59
Last Modified: 01 Apr 2019 08:59

Actions (login required)

View Item View Item